MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35333
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 02/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: patient formed distal thrombus and the stent became inclusive causing paralysis of the legs.This required a re-intervention with a gore endograft which seems to have opened the lumen but the patient seems to still have some paralysis.Patient outcome: the patient required additional procedures due to this occurrence, re-intervention with endograft.Paralysis of the legs.
 
Additional Manufacturer Narrative
Exemption number e2016032.(b)(4).Manufacturers ref# (b)(4).(b)(4).Summary of investigational findings: the complaint states that a patient received a zta-p-24-105-w device on (b)(6) 2017 to repair a traumatic injury.The patient underwent a secondary procedure with another device to open the lumen of the stent graft.No images were provided.Based on the information provided, it was not possible to determine the root cause of the reported event.Cook will reopen its investigation if further information is received.There is no evidence to suggest that the device was not manufactured according to specification.Cook medical will continue to monitor for similar events.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key7315684
Report Number3002808486-2018-00304
Device Sequence Number16169090
Product Code MIH
UDI-Device Identifier10827002353333
UDI-Public(01)10827002353333(17)191221(10)E3533574
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG35333
Device Catalogue NumberZTA-P-24-105-W
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/20/2018
Device Age14 MO
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;